# SDR IPXA09855509

- Difficulty date: January 10, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,814 hours, 26,675 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 56549702123
- Condition: Misrepaired
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SS 814-S1-11, LT ELEVATOR LOWER SKIN PANEL AT STA XE 70.375, FASTENER SPACING LESS THAN 4D.  ACCOMPLISH NEW REPAIR PER TIMCO REO-G12693 REV C, AND PER UPS EO DC8-5520-33096A.
